Menopause when HRT is being used
My question is this. I had a complete hysterectomy 23 years ago, ovaries and all. I was started on HRT immediately and have never stopped taking them. I've tried to cut back on them at times during the years, but had hot flashes, no sleep, so my doctor put me back on the same dosage. Now I've noticed that at around age 56 (I'm 58 now) I started having short term memory loss, word finding problems, can't remember names....nothing dramatic enough that friends mention it, but my husband and I both definitely see it. I have seen these as menopause symptoms and wonder - could I be having some kind of menopause problems that are age related? Just to further complicate matters, I take Topamax for migraines and have for 10 years. It is known to cause exactly those problems but when I first got on the Topamax the side effects were awful, then tapered off. That's what has me thinking it may be menopause related. Anyone else have menopause symptoms around 55-60 even after you are on HRT?